# SDR ASAA2015060711958

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 2,482 hours, 830 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX REPORT OF HOT TEMPS IN THE FWD CABIN.  ACCOMPLISH BITE TEST OF NR 1 & NR 2 PACK ZONE TEMP CONTROLLERS AND REPLACE TEMP SENSOR FILTERS.  ACFT GROUNDED.  PERFORMED BITE TEST OF NR 1 & 32 PACK ZONE TEMP CONTROLLERS. NO FAULTS LOGGED.  REPLACED THE FWD AND AFT ZONE PAX CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06/201. CHECKED AIR FLOW FROM ROW 6 TO 17 USING APU SUPPLIED AIR TO PACKS.  FLOW WAS GOOD.
